# SDR SWAA2022101746845

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD SHIELD IS CORRODED FROM STA 420 TO STA440; RBL 23 TO 25; WL 157. / [01] NOT ALLOWABLE DAMAGE PER SRM AND REPAIR BY REPLACEMENT;[02] VERIFIED CORRECTIVE ACTION #1;[03] CAL TOOL ID ATS2711 S/N G01589 EXP: 02/2023;[04] PROCURED NEW SHIELD; LOCATED AND DRILLED PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND SRM 51-40-04-0G-0.;[05] VERIFIED STEP 5 ABOVE; TASK COMPLETE;[06] VERIFIED MEASUREMENTS TABLE.
